Alert archive / Georgia / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 219, NWS Atlanta, GA

June 29, 2019Talbot County, Taylor County, Upson County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 29, 2019, 2:44 PM EDT for Talbot County, Taylor County, Upson County, Georgia. It was in force for 46 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2019, 2:44 PM EDT (18:44 UTC)
Expired
Jun 29, 2019, 3:30 PM EDT
In force
46 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Talbot County, GA, Taylor County, GA, Upson County, GA

The radar

The Atlanta radar (KFFC), 60 km from the middle of the area, began a volume at 18:44 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 793 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2019-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 9 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
793 J/kg
Mixed-layer CIN
-49 J/kg
Mixed-layer LCL
886 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
9 m²/s²
0-3 km storm-relative helicity
64 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

938 
WUUS52 KFFC 291844
SVRFFC
GAC263-269-293-291930-
/O.NEW.KFFC.SV.W.0219.190629T1844Z-190629T1930Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
244 PM EDT Sat Jun 29 2019

The National Weather Service in Peachtree City has issued a

* Severe Thunderstorm Warning for...
  Western Upson County in west central Georgia...
  Northeastern Talbot County in west central Georgia...
  Northwestern Taylor County in west central Georgia...

* Until 330 PM EDT.

* At 243 PM EDT, a severe thunderstorm was located over Prattsburg,
  or 11 miles east of Talbotton, moving northwest at 20 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Manchester, Woodland, Sunset Village, Sprewell Bluff State Park,
  Crest, Pleasant Hill, Sunnyside, Prattsburg, Big Lazer Creek Wma,
  Wesley Church and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.

&&

LAT...LON 3284 8461 3285 8460 3285 8457 3288 8451
      3290 8451 3295 8443 3270 8422 3262 8439
TIME...MOT...LOC 1843Z 144DEG 15KT 3271 8435 

HAIL...<.75IN
WIND...60MPH
 
$$
1 follow-up statement
363 
WWUS52 KFFC 291912
SVSFFC

Severe Weather Statement
National Weather Service Peachtree City GA
312 PM EDT Sat Jun 29 2019

GAC269-291922-
/O.CAN.KFFC.SV.W.0219.000000T0000Z-190629T1930Z/
Taylor GA-
312 PM EDT Sat Jun 29 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN TAYLOR COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3288 8451 3290 8451 3295 8443 3273 8425
      3272 8426 3274 8427 3274 8429 3273 8429
      3272 8434 3268 8434 3268 8437 3264 8437
      3284 8459
TIME...MOT...LOC 1912Z 144DEG 15KT 3281 8444 

$$

GAC263-293-291930-
/O.CON.KFFC.SV.W.0219.000000T0000Z-190629T1930Z/
Upson GA-Talbot GA-
312 PM EDT Sat Jun 29 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR WESTERN UPSON AND NORTHEASTERN TALBOT COUNTIES...

At 312 PM EDT, a severe thunderstorm was located over Big Lazer Creek
Wma, or 8 miles southwest of Thomaston, moving northwest at 15 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Sunset Village, Sprewell Bluff State Park, Crest, Pleasant Hill,
Sunnyside, Prattsburg and Big Lazer Creek Wma.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3288 8451 3290 8451 3295 8443 3273 8425
      3272 8426 3274 8427 3274 8429 3273 8429
      3272 8434 3268 8434 3268 8437 3264 8437
      3284 8459
TIME...MOT...LOC 1912Z 144DEG 15KT 3281 8444 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 2:00 PM EDT, 44 minutes earlier.

Area forecast discussion, Jun 29, 2:00 PM EDT, 44 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
200 PM EDT Sat Jun 29 2019

.PREV DISCUSSION... /Issued 742 AM EDT Sat Jun 29 2019/

UPDATE...

Updated for the 12Z Aviation Discussion.

PREV DISCUSSION... /Issued 402 AM EDT Sat Jun 29 2019/

SHORT TERM /Today through Sunday/...

A typical weak-flow summertime type of pattern is in place over the
southeastern CONUS to begin the short term period. Temperatures are
expected to be near or just above climatological normals areawide,
with highs in the upper 80s to mid 90s and low temperatures in the
upper 60s and low 70s. Persistent southeasterly flow today will
allow for moisture to continue increasing across the forecast area
throughout the day today. PWATs will increase to the 1.8 to 2 inch
range by late in the afternoon and remain entrenched across the area
on Sunday, with the highest of these PWAT values in central Georgia.
In the absence of any organized forcing mechanism, convection will
once again be diurnally driven today and Sunday, with the highest
chances (high-end chance PoPs to low-end likely PoPs) focused across
central Georgia where the deepest moisture is expected to located.
with weak flow in place along with only modest mid-level lapse rates
and instability values, the chance of widespread severe weather
is once again expected to be low both today and Sunday. However,
some isolated strong storms could be possible each afternoon.

King

LONG TERM /Sunday Night through Friday/...

Upper ridging will dominate the first part of the work week and as
the main moisture axis sags farther south, expecting only slight
chance pops for isolated showers and storms on the outskirts of
the CWA for Monday and Tuesday. The ridge looks to
dampen/retrograde westward Wednesday through Friday, which will
allow greater moisture return and some exposure to possible
enhanced forcing with any impulses tracking along still fairly
weak longwave energy from the west. Have general chance pops for
scattered convection daily through the second half of the week.
Unfortunately, it looks like we cannot guarantee a dry
Independence day with 30-40 percent chance of showers and storms.

Temps will be above climo norms thru period with most areas in the
mid to upper 90s, and with some increased humidity the resultant
heat indices could be flirting with Heat Advisory criteria in
portions of the area (especially central Georgia) for Tuesday
through Friday. Please monitor future updates if this is
warranted.

Baker

&&

.AVIATION...
18Z Update...
SHRA/TSRA developing across the area this afternoon and should
continue through the evening hours. Ceilings are mainly VFR but
seeing some MVFR ceilings in and around convective activity.
Ceilings will get back into the VFR range over night and will see
some more MVFR ceilings Sunday as another round of storms are
expected. Winds are still out of the E to SE but seeing some
variable gusty winds 15-25kt with the showers and thunderstorms.
No impacts to VSBYs except in and around SHRA/TSRA activity.

//ATL Confidence...18Z Update...
Confidence medium to high on all elements.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          91  70  93  71 /  30  20  20   5
Atlanta         89  71  90  72 /  50  40  30  10
Blairsville     85  64  86  64 /  30  30  30  10
Cartersville    91  69  91  70 /  40  40  30  10
Columbus        90  72  92  74 /  70  70  40  20
Gainesville     89  70  90  71 /  30  20  20  10
Macon           91  71  92  72 /  70  60  40  20
Rome            91  69  92  70 /  50  40  30  10
Peachtree City  89  70  91  71 /  60  60  40  20
Vidalia         92  72  92  74 /  70  70  40  10

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...King
LONG TERM....Baker
AVIATION...01
Hazardous weather outlook, Jun 29, 5:00 AM EDT, 9 hours 44 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
500 AM EDT Sat Jun 29 2019

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-300900-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
500 AM EDT Sat Jun 29 2019

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...Today and Tonight...

Scattered thunderstorms are possible today across portions of the
area, with the greatest chance across central Georgia. Isolated
strong storms are possible with gusty winds, occasional lightning
and heavy rain.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

Scattered thunderstorms are possible across the area Sunday and
Wednesday through Friday. Some strong storms are possible and
isolated severe cannot be ruled out. While chances decrease for
Monday and Tuesday, some isolated development is still possible.

Heat indices could approach advisory level (near 105 degrees)
across portions of the area, particularly central Georgia, Tuesday
through Friday. Please monitor forecast updates if issuances are
warranted.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

In the hours before

Special weather statement, Jun 29, 1:24 PM EDT, 1 hour 20 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
124 PM EDT Sat Jun 29 2019

GAZ052-053-056-066>070-291800-
Lamar GA-Upson GA-Coweta GA-Troup GA-Heard GA-Spalding GA-
Meriwether GA-Pike GA-
124 PM EDT Sat Jun 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN LAMAR...NORTHERN UPSON...
SOUTHERN COWETA...TROUP...SOUTHERN HEARD...SOUTHWESTERN SPALDING...
MERIWETHER AND PIKE COUNTIES UNTIL 200 PM EDT...

At 123 PM EDT...a line of strong thunderstorms was along a line
extending from Piedmont to Luthersville to near Wares Crossroads...
and moving north at 25 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of these storms include
LaGrange, Barnesville, Zebulon, Franklin, Greenville, West Point,
Hogansville, Grantville, Woodbury, Luthersville, Milner, Moreland,
Molena, Williamson, Meansville, Haralson, Aldora, Lone Oak, Gay and
The Rock.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3334 8488 3314 8412 3288 8416 3302 8471
      3287 8511 3287 8518 3289 8519 3321 8525
TIME...MOT...LOC 1723Z 160DEG 20KT 3303 8423 3321 8476 3307 8512

HAIL...0.25IN
WIND...40MPH
Local storm report, Jun 29, 1:25 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
125 PM EDT SAT JUN 29 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1223 PM     TSTM WND DMG     3 SW BIG SPRINGS        32.96N  84.95W
06/29/2019                   TROUP              GA   911 CALL CENTER

            SEVERAL LINES DOWN NEAR THE INTERSECTION OF ROSEMONT RD
            AND ROSEMONT SCHOOL RD.

&&

EVENT NUMBER FFC1900548

KMM
Special weather statement, Jun 29, 1:42 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
142 PM EDT Sat Jun 29 2019

GAZ081>083-094-095-291815-
Peach GA-Bibb GA-Houston GA-Crawford GA-Twiggs GA-
142 PM EDT Sat Jun 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR PEACH...SOUTHERN BIBB...NORTHERN
HOUSTON...SOUTHEASTERN CRAWFORD AND WESTERN TWIGGS COUNTIES UNTIL 215
PM EDT...

At 142 PM EDT...a strong thunderstorm was over Centerville, or 9
miles north of Perry...moving northwest at 10 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Macon, Perry, Fort Valley, Warner Robins, Centerville, Byron, Robins
Air Force Base, Jack Brown Estates, Bullard, Rutland, Houston Lake,
Lakewood, Powerville, Skipperton, Elberta, Middle Georgia Regional
Airport, Bonaire and Miami Valley.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3262 8348 3241 8373 3265 8397 3284 8364
TIME...MOT...LOC 1742Z 135DEG 11KT 3259 8368

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 29, 2:02 PM EDT, 42 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
202 PM EDT Sat Jun 29 2019

GAZ030-041-291830-
Polk GA-Haralson GA-
202 PM EDT Sat Jun 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN POLK AND
NORTHWESTERN HARALSON COUNTIES UNTIL 230 PM EDT...

At 201 PM EDT...a strong thunderstorm was near Mars Hills, or 8 miles
west of Buchanan...moving northwest at 15 mph.

  HAZARD...Up to 40 mph wind...pea sized hail and frequent cloud to
           ground lightning.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects.

Some locations in the path of this storm include
Tallapoosa and Esom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning.

LAT...LON 3399 8533 3381 8520 3371 8535 3395 8540
TIME...MOT...LOC 1801Z 144DEG 11KT 3382 8534

HAIL...0.25IN
WIND...40MPH
Special weather statement, Jun 29, 2:36 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
236 PM EDT Sat Jun 29 2019

GAZ030-041-291900-
Polk GA-Haralson GA-
236 PM EDT Sat Jun 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN POLK AND NORTHWESTERN
HARALSON COUNTIES UNTIL 300 PM EDT...

At 235 PM EDT...a strong thunderstorm was near Felton, or near
Buchanan...moving northwest at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Cedartown, Etna, Felton and Esom Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3408 8541 3408 8533 3387 8517 3376 8535
      3377 8536 3407 8542
TIME...MOT...LOC 1835Z 141DEG 8KT 3384 8528

WIND...50MPH
Special weather statement, Jun 29, 2:41 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
241 PM EDT Sat Jun 29 2019

GAZ067-069-079-080-291915-
Taylor GA-Upson GA-Meriwether GA-Talbot GA-
241 PM EDT Sat Jun 29 2019

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN TAYLOR...UPSON...
SOUTHEASTERN MERIWETHER AND NORTHEASTERN TALBOT COUNTIES UNTIL 315 PM
EDT...

At 241 PM EDT...a line of strong thunderstorms was along a line
extending from Pleasant Hill to near Big Lazer Creek Wma to near
Wesley Church...and moving north at 10 mph.

  HAZARD...40 to 50 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Thomaston, Sunset Village, Lincoln Park, Atwater, Sprewell Bluff
State Park, Crest, Pleasant Hill, Sunnyside, Salem, Prattsburg,
Hannahs Mill, Big Lazer Creek Wma, Wesley Church and Carsonville.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3267 8440 3278 8454 3296 8457 3298 8452
      3297 8452 3297 8451 3298 8450 3300 8446
      3299 8439 3279 8417 3259 8424
TIME...MOT...LOC 1841Z 173DEG 9KT 3280 8449 3273 8441 3266 8429

WIND...50MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 11:55 AM EDTSpecial Weather StatementFFCTwiggs35 min
Jun 29, 12:13 PM EDTSpecial Weather StatementFFCTroup32 min
Jun 29, 12:21 PM EDTSevere Thunderstorm WarningFFCTroup39 min
Jun 29, 12:41 PM EDTSpecial Weather StatementFFCMeriwether34 min
Jun 29, 12:48 PM EDTSevere Thunderstorm WarningFFCWilkinson42 min
Jun 29, 1:24 PM EDTSpecial Weather StatementFFCLamar, Meriwether, Pike, Troup36 min
Jun 29, 1:42 PM EDTSpecial Weather StatementFFCPeach33 min
Jun 29, 1:48 PM EDTSevere Thunderstorm WarningFFCHeard22 min
Jun 29, 1:52 PM EDTSevere Thunderstorm WarningFFCLamar, Pike, Upson29 min
Jun 29, 2:02 PM EDTSpecial Weather StatementFFCHaralson28 min
Jun 29, 2:36 PM EDTSpecial Weather StatementFFCPolk24 min
Jun 29, 2:41 PM EDTSpecial Weather StatementFFCUpson34 min
Jun 29, 2:46 PM EDTSpecial Weather StatementFFCUpson29 min
Jun 29, 3:08 PM EDTSpecial Weather StatementFFCHouston37 min
Jun 29, 3:19 PM EDTSpecial Weather StatementFFCUpson26 min
Jun 29, 3:33 PM EDTSpecial Weather StatementFFCHaralson27 min
Jun 29, 3:48 PM EDTSpecial Weather StatementFFCCrisp27 min
Jun 29, 4:12 PM EDTSevere Thunderstorm WarningFFCDooly, Pulaski, Wilcox48 min
Jun 29, 4:19 PM EDTSpecial Weather StatementFFCCrisp26 min
Jun 29, 4:27 PM EDTSpecial Weather StatementFFCPulaski33 min
Jun 29, 4:31 PM EDTSevere Thunderstorm WarningFFCPulaski44 min
Jun 29, 4:44 PM EDTSpecial Weather StatementFFCBartow31 min
Jun 29, 4:46 PM EDTSpecial Weather StatementFFCCrisp29 min
Jun 29, 4:52 PM EDTSevere Thunderstorm WarningFFCBleckley, Pulaski25 min
Jun 29, 5:29 PM EDTSpecial Weather StatementFFCJones, Twiggs31 min
Jun 29, 5:44 PM EDTSpecial Weather StatementFFCStewart31 min
Jun 29, 7:04 PM EDTSpecial Weather StatementFFCEmanuel26 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.